A Central Limit Theorem for Spatial Observations

Authors

  • István Fazekas Faculty of Informatics, University of Debrecen, Hungary
  • Zsolt Karácsony Department of Applied Mathematics, University of Miskolc, Hungary
  • Renáta Vas Faculty of Informatics, University of Debrecen, Hungary

DOI:

https://doi.org/10.17713/ajs.v41i3.176

Abstract

The Central Limit Theorem is proved for m-dependent random fields. The random field is observed in a sequence of irregular domains. The sequence of domains is increasing and at the same time the locations of the observations become more and more dense in the domains.

References

Bosq, D. (1998). Nonparametric Statistics for Stochastic Processes. New York: Springer-Verlag.

Cressie, N. A. C. (1991). Statistics for Spatial Data. New York: Wiley.

Fazekas, I. (2003). Limit theorems for the empirical distribution function in the spatial case. Statistics and Probability Letters, 62, 251-262.

Fazekas, I., and Chuprunov, A. (2004). A central limit theorem for random fields. Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis, 20, 93-104.

Fazekas, I., and Chuprunov, A. (2006). Asymptotic normality of kernel type density estimators for random fields. Statistical Inference for Stochastic Processes, 9, 161-178.

Fréchet, M., and Shohat, J. (1931). A proof of the generalized second limit theorem in the theory of probability. Transactions of the American Mathematical Society, 33, 533-543.

Karácsony, Z., and Filzmoser, P. (2010). Asymptotic normality of kernel type regression estimators for random fields. Journal of Statistical Planning and Inference, 140, 872-886.

Lahiri, S. N. (1999). Asymptotic distribution of the empirical spatial cumulative distribution function predictor and prediction bands based on a subsampling method. Probability Theory and Related Fields, 114, 55-84.

Lahiri, S. N., Kaiser, M. S., Cressie, N. A. C., and Hsu, N. J. (1999). Prediction of spatial cumulative distribution functions using subsampling. Journal of the American Statistical Association, 94, 86-110.

Park, B. U., Kim, T. Y., Park, T.-S., and Hwang, S. Y. (2009). Practically applicable central limit theorem for spatial statistics. Mathematical Geosciences, 41, 555-569.

Rao, C. R. (1965). Linear Statistical Inference and Its Applications (2nd ed.). New York:Wiley-Interscience.

Published

2016-02-24

How to Cite

Fazekas, I., Karácsony, Z., & Vas, R. (2016). A Central Limit Theorem for Spatial Observations. Austrian Journal of Statistics, 41(3), 227–239. https://doi.org/10.17713/ajs.v41i3.176

Issue

Section

Articles